# SDR REXA2014030500272

- Difficulty date: March 5, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-12-330-901, LT HORIZONTAL STAB PIVOT PIN STOP GOUGED.  EVALUATED & REPAIRED LT STAB PIVOT PIN STOP IAW EO 55022.  NO OPERATIONAL CHECK REQUIRED.
